MathSciNet Relay Station
MathSciNet bibliographic data
MR1941785 (2003h:40008) 40G05 (40E05)
Móricz, Ferenc Tauberian conditions, under which statistical convergence follows from statistical summability $(C,1)$. J. Math. Anal. Appl. 275 (2002), no. 1, 277–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement